# SDR SWAA2022020256953

- Difficulty date: October 10, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 34,446 hours, 20,328 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50404
- Part serial: 002494
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #5 SLAT LOWER SKIN AT IB AUX TRACK FITTING HAS CRACK AT FASTENER (MARKED) / REMOVED AND REPLACED #5 SLAT PER AMM 27-81-21. SEE WIPS AND SUB-TASKS FOR ADDITIONAL SIGN-OFF. TAG NO: 309190 PN ON: 114A5040-4 SN ON: 001095 PN OFF: SN OFF: 002494
